Alert archive / Florida / River Flood Warnings in 2017

River Flood Warning 1, NWS Tallahassee, FL

January 1, 2017Walton County, Florida

NWS Tallahassee, FL issued this river flood warning at Jan 1, 2017, 9:09 AM CST for Walton County, Florida. It took effect at Jan 1, 2017, 10:18 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jan 1, 2017, 9:09 AM CST (15:09 UTC)
In effect from
Jan 1, 2017, 10:18 AM CST
Expired
Jan 4, 2017, 1:37 PM CST
In force
3 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1). The gauge peaked at 19.76 ft at Jan 3, 2017, 9:00 AM CST.

actionminormoderatemajor10152001/0101/0201/0301/0401/05
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

205 
WGUS42 KTAE 011509
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1009 AM EST SUN JAN 1 2017

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-021226-
/O.NEW.KTAE.FL.W.0001.170101T1618Z-170102T1226Z/
/MHDF1.1.ER.170101T1618Z.170101T2000Z.170102T0626Z.NO/
909 AM CST SUN JAN 1 2017

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Shoal River near Mossy Head (CR 1087).
* From this morning until the warning is cancelled.
* At  8:30 AM Sunday the stage was 11.2 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by late this morning and continue 
  to rise to near 14.6 feet by this afternoon. 
* Impact: At 14.0 feet: Water begins to overflow into wooded areas 
  along the river from New Harmony Road westward to Laird Road. 

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
10 follow-up statements
691 
WGUS82 KTAE 011913
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EST SUN JAN 1 2017

...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-021913-
/O.EXT.KTAE.FL.W.0001.000000T0000Z-170103T0950Z/
/MHDF1.1.ER.170101T1946Z.170102T1600Z.170103T0350Z.NO/
113 PM CST SUN JAN 1 2017

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  the Shoal River near Mossy Head (CR 1087).
* Until late Monday night.
* At 12:30 PM Sunday the stage was 13.6 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage this afternoon and continue to 
  rise to near 15.1 feet by late tomorrow morning. 
* Impact: At 14.0 feet: Water begins to overflow into wooded areas 
  along the river from New Harmony Road westward to Laird Road. 

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
308 
WGUS42 KTAE 012309
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 PM EST SUN JAN 1 2017


...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY
...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-022309-
/O.EXT.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170102T0500Z.000000T0000Z.NO/
509 PM CST SUN JAN 1 2017

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the Shoal River near Mossy Head (CR 1087).* Until FURTHER NOTICE.
* At  4:30 PM Sunday the stage was 15.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 18.3 feet by 
  tonight then begin falling.


&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
921 
WGUS82 KTAE 021457
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EST MON JAN 2 2017

...The Flood Warning continues for the following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-031457-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170103T0800Z.000000T0000Z.NO/
857 AM CST MON JAN 2 2017

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until further notice.
* At  8:30 AM Monday the stage was 17.7 feet.
* Moderate flooding is occurring and forecat to continue.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 18.9 feet after midnight
  tonight then begin falling.
* Impact: Water begins to overflow into wooded areas along the river from
  New Harmony Road westward to Laird Road.


&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
746 
WGUS82 KTAE 022201
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM EST MON JAN 2 2017

...The Flood Warning continues for the following rivers in Florida...
  
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-032201-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170102T0600Z.000000T0000Z.NO/
401 PM CST MON JAN 2 2017

The Flood Warning continues for the Shoal River near Mossy
Head (CR 1087).
* Until FURTHER NOTICE.
* At  3:30 PM Monday the stage was 16.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will fall through the remainder of this afternoon
and then begin to rise again this evening. The river will rise to 
near 18.4 feet by late Tuesday afternoon. 


&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
526 
WGUS82 KTAE 030503
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1203 AM EST TUE JAN 3 2017

...The Flood Warning continues for the following rivers in Florida...
  
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-040503-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170103T1900Z.000000T0000Z.NO/
1103 PM CST MON JAN 2 2017

The Flood Warning continues for the Shoal River near Mossy
Head (CR 1087).
* Until FURTHER NOTICE.
* At 10:30 PM Monday the stage was 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 18.9 feet by 
  Monday afternoon then begin falling.
* Impact...At 22 feet...The New Harmony Road Bridge is flooded and 
subject to closure. 


&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
453 
WGUS82 KTAE 031203
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 AM EST TUE JAN 3 2017

...The Flood Warning continues for the following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-041203-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170103T1700Z.000000T0000Z.NO/
603 AM CST TUE JAN 3 2017

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until further notice.
* At  5:30 AM Tuesday the stage was 19.3 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 20.8 feet by late 
  this morning then begin falling.
* Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The road is
  subject to closure.

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
334 
WGUS82 KTAE 031541
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EST TUE JAN 3 2017

...The Flood Warning continues for the following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-041541-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.170101T1924Z.170103T1700Z.000000T0000Z.NO/
941 AM CST TUE JAN 3 2017

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until further notice.
* At  9:30 AM Tuesday the stage was 19.8 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 19.9 feet by late 
  this morning then begin falling.


&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
179 
WGUS82 KTAE 040156
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EST TUE JAN 3 2017

...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-050156-
/O.EXT.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/
/MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T2026Z.NO/
756 PM CST TUE JAN 3 2017

...Flood Warning extended until Wednesday evening...

The Flood Warning continues for the Shoal River near
Mossy Head (CR 1087).
* Until Wednesday evening.
* At  7:30 PM Tuesday the stage was 17.9 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall and fall below
  flood stage by late Wednesday afternoon.
* Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The 
  road is subject to closure. 

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
292 
WGUS82 KTAE 041539
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1039 AM EST WED JAN 4 2017

...The Flood Warning continues for the following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-050226-
/O.CON.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/
/MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T2026Z.NO/
939 AM CST WED JAN 4 2017

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until this evening.
* At 9:30 AM Wednesday the stage was 14.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact: At 14.0 feet: Water begins to overflow into wooded areas 
  along the river from New Harmony Road westward to Laird Road. 

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$
371 
WGUS82 KTAE 041937
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EST WED JAN 4 2017

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-042007-
/O.CAN.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/
/MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T1843Z.NO/
137 PM CST WED JAN 4 2017

The Flood Warning is cancelled for the Shoal River near
Mossy Head (CR 1087).
* At  1:30 PM Wednesday the stage was 13.9 feet.
* Fell below flood stage at 12:43 PM Wednesday.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to near 13.5 feet by 
this evening. 
* Impact: At 14.0 feet: Water begins to overflow into wooded areas 
  along the river from New Harmony Road westward to Laird Road. 

&&

LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:41 AM CST, 28 minutes earlier.

Area forecast discussion, Jan 1, 8:41 AM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
941 AM EST Sun Jan 1 2017

.UPDATE...

At 12z, a quasi-stationary front was analyzed west to east across
our SE AL and GA zones. Local radars show a large area or rain
with a few embedded thunderstorms generally along and north of
the boundary. Current forecast has this handled well but will
increase PoPs just a bit across our eastern Georgia zones for this
afternoon. Some of the rain has been heavy but progressive and
showing signs of diminishing in intensity. Will continue to
monitor radar trends.

&&

.PREV DISCUSSION [613 AM EST]...

.NEAR TERM [Through Today]...

Isentropic rainfall event developing across the southern United
States as a weak warm front is positioned across southern MS/AL into
the northern Gulf of Mexico, convergence on the west side of a
surface high pressure ridge and strengthening southwesterly low
level jet, and increasing upper level diffluence.

Models prog the warm front to move northeast through the CWA today.
This places the axis of heavy rainfall due to isentropic ascent
further north than previous forecasts. Contemplated a flash
flood watch for areas along and west of Albany to Panama City for
today but decided not too based on this new model guidance and
flash flood guidance in those areas being 4-4.5 inches in 6 hours
(amounts through this afternoon generally on the order of 2-3
inches). Cape values are on the order of 500-800 J/kg this
afternoon so kept a mention of Tstorms going. Will keep an eye on
the hydrology in these areas for any training of heavier
convection beginning later this morning. East of this area, a
gradual decrease in rainfall amounts with eastern extent expected
with little if any rainfall across the immediate eastern Big Bend
counties.

As the warm front moves through the area, dewpoints and temperatures
will be on the rise. High temperatures are expected to be around 10
degrees warmer versus Saturday with highs mainly in the 70s...approaching
80 degrees in the eastern Big Bend around Cross City.

.SHORT TERM [Tonight Through Tuesday]...

Elevated shower and isolated thunderstorm chances will continue
through Tuesday as deep layer moisture and large scale ascent will
remain in place across the region. The primary threat associated
with this system continues to be heavy rainfall, as model guidance
continues to indicate PWATs ranging from 1.50" to 1.80" across the
region late Sunday, generally 2 to 2.5 standard deviations above
normal for early January. Wind profiles continue to look mostly
unidirectional with height Sunday into Monday, nearly parallel to
the advancing frontal boundary, indicating the potential for cell
training to occur over a particular area. As a result, there is
concern for localized flash flooding, especially in areas where
training occurs. The Weather Prediction Center continues to have
portions of the region highlighted in a slight risk for excessive
rainfall Sunday into Monday. Exact timing, location, and rainfall
totals of this event will be highlighted in the hydrology section.

The secondary threat associated with this system will be the threat
of severe weather Sunday and Monday. The Storm Prediction center has
western portions of the forecast area (FL Panhandle and SE AL)
outlooked in a slight risk area for Monday and a marginal risk area
for Tuesday. Large scale ascent will increase on Monday, as a mid-
level shortwave trough strengthens as it swings across the Lower
Mississippi Valley. Model guidance is much more in tune tonight in
indicating significant cyclogenesis at the surface accompanying the
mid-level shortwave. Substantial moisture will already be in place,
CAPE on the order of 750-1500 J/KG, and significant speed and
directional shear (30-40kt LLJ, 40-50kt at mid-levels) to support
all modes of severe weather Monday and especially Monday night.

A cold front will move across the region Tuesday, clearing moisture
and associated shower chances from west to east. Temperatures
through the period will remain well above seasonal averages, with
highs in the mid to upper 70s and lows in the low to mid 60s.

.LONG TERM [Tuesday Night Through Sunday]...

The long term period will feature fast quasi-stationary flow
transitioning to deep layer broad troughing by the end of the week
and weekend. Rain chances will generally be on the low end, though
not non-existent. Temperatures will consistently cool to near
seasonal averages through the weekend as a potent shortwave trough
rotating around the Hudson Bay low slowly traverses the eastern
Great Lakes, leaving much of the eastern U.S. in a stagnant trough
pattern.

.AVIATION [Through 12Z Monday]...

Widespread showers will continue today mainly across SE AL and SW
GA and spreading into the FL panhandle counties. Predominate MVFR
to IFR expected with the moderate to heavy showers and VFR outside
of showers through this afternoon. IFR cigs will develop this
evening and overnight with all terminals forecasted at IFR or
below. Winds will remain from the southeast at 5-10 kts outside of
heavier convection.

.MARINE...

Cautionary level winds are expected to persist through the morning
hours before decreasing to 10 to 15 knots this afternoon.
Elevated seas will persist through this afternoon, especially across
the western marine zones, where 3 to 5 foot waves will be common,
with isolated waves to 6 feet. Minor swells can be expected in these
areas as well. Showers and isolated thunderstorms are expected to
increase in coverage this afternoon and especially into tonight and
tomorrow. Unsettled weather will persist through Tuesday before
clearing, with a chance of strong to severe thunderstorms Monday
afternoon and Monday night across coastal waters.

.FIRE WEATHER...

Red flag conditions are not expected for the next several days with
RH values remaining above critical levels.

.HYDROLOGY...

Widespread heavy rain is expected to move into the region this
morning and last through Sunday night, with more scattered chances
on Monday and Tuesday. Expect the heaviest rain to fall along and
west of a line from Albany through Panama City. Widespread average
amounts will range from 2-4 inches, with isolated amounts between
6-8" (especially across southeast Alabama and the western
panhandle of Florida). While isolated flash flooding is not out of
the question, especially in areas of training cells, it is more
likely that these amounts will fall over a long enough period of
time to preclude such a threat. Though expect standing water in
low-lying areas and possibly water over some of the typically
flooded roadways. There is also the possibility of minor (or
possibly moderate) river flooding along the Choctawhatchee, Shoal,
and Pea rivers depending on where the axis of heaviest rain falls.
Interests along these rivers should pay close attention to the
forecast over the next 12 to 24 hours. The cold front will clear
the region on Tuesday, with little to no rain expected through the
end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   72  65  76  64  78 /  50  60  40  50  40
Panama City   73  65  76  65  74 /  70  70  60  60  30
Dothan        72  63  74  62  74 /  90  80  70  70  30
Albany        70  63  75  63  75 /  80  80  40  60  40
Valdosta      74  63  78  65  78 /  20  40  30  50  40
Cross City    80  61  80  65  77 /  10  10  20  40  40
Apalachicola  72  65  75  66  74 /  50  50  40  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

UPDATE...Barry
NEAR TERM...Scholl
SHORT TERM...Pullin
LONG TERM...Pullin
AVIATION...Scholl
MARINE...Pullin
FIRE WEATHER...Scholl
HYDROLOGY...DVD/Pullin

In the hours before

Special weather statement, Jan 1, 4:57 AM CST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
457 AM CST SUN JAN 1 2017

FLZ007>009-011200-
Central Walton FL-Holmes FL-North Walton FL-
457 AM CST SUN JAN 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOLMES AND NORTHEASTERN
WALTON COUNTIES UNTIL 600 AM CST...

At 456 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm near Crestview, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Paxton,
Ponce De Leon, Westville, Royals Crossroads, Barker Store, Baker
Settlement, Hickory Hill, Pleasant Hill, Piney Grove, New Hope,
Prosperity, Knox Hill, Gritney, Pond Creek, Lakewood and Arrant
Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8639 3099 8583 3072 8583 3068 8587
      3066 8587 3063 8592 3059 8591 3058 8589
      3054 8639
TIME...MOT...LOC 1056Z 259DEG 37KT 3073 8651

30-PULLIN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:57 AM CSTSpecial Weather StatementTAEWalton63 min
Jan 1, 5:29 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton46 min
Jan 1, 8:12 AM CSTAreal Flood AdvisoryTAEHolmes, Walton2 hr
Jan 1, 9:40 AM CSTRiver Flood WarningTAEHolmes, Washington10 days
Jan 1, 9:40 AM CSTRiver Flood WarningTAEWalton, Washington13 days
Jan 1, 10:14 AM CSTAreal Flood AdvisoryTAEHolmes, Walton2 hr
Jan 1, 10:32 AM CSTRip Current StatementTAEWalton12 hr

Nearby

River Flood Warnings in Florida, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.